Supraventricular tachycardia User Group
SVT And Treatment
About This Group:

Symptoms of Supreventricular Tachycardia also know as SVT can come on suddenly and can go away without treatment. Episodes of SVT are caused for a reason other than stress, exercise or emotion. They can last a few minutes or as long as 1 or 2 days, sometimes continuing until treated. The rapid beating of the heart during SVT can make the heart a less effective pump so that the cardiac output is decreased and the blood pressure drops. The following symptoms are typical with a rapid pulse of 150–251 beats per minute: Pounding chest Shortness of breath Chest pain Rapid breathing Dizziness Loss of consciousness (in serious cases) Numbness of various body parts If you have SVT this group is for you.

Founded by anxietygad on March 15, 2010
62 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank

SVT And Treatment

I am Sankar ,27 years male, working as a sales man for a pharma company, from the age of 17 I am facing a problem of high heart beat it starts at any time suddenly and with in 2 to 3 minute it comes to normal, but when it comes to normal i swets a lot leaving a stretching feeling of heart muscles, all these year i ignored the problem as it never effected in my daily life and i used to think as it common to every body. but last week again when i faced the same problem I thought i should goto a physician and i went to a physician he told  it is SVT, and he took a ECG test in which it showed normal heart beat and he told that the root cause can be found only when the ECG can be done when it occurs again. and also told not to be worry much, I just want to know is this very serious shall go to a cardiologist or shall change in my diet and daily activity suggest me, more importantly i don't take alcohol,I don't smoke then why only with me?
Recent Activity
Avatar_f_tn
Blank
Jannie411 has been SVT-free since Apr... Comment
Dec 08
Avatar_m_tn
Blank
jdcripe14 joined this group
Welcome them!
Nov 20
1632539_tn?1357008058
Blank
kbug1013 Hello Everyone!!!! Comment
Aug 27
MedHelp Health Answers